# SDR DHL9672224C

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, INTERCOSTAL CRACKED AT STA 1030 BELOW STR 10R.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-1, 10 BY 5.
